# SDR 2005FA0000033

- Difficulty date: November 5, 2004
- Submitted: January 24, 2005
- Operation: General aviation
- Aircraft: N5530A
- Make and model: Beech F33A
- Aircraft serial: CE1342
- Engine: Cont IO520*
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Relay
- Part number: SM50D7
- Condition: Intermittent
- Location: Dynamic Breaker
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT SELECTED GEAR DOWN AND NOTHING HAPPENED, SELECTED GEAR DOWN AGAIN AND GEAR CAME DOWN.  ON FURTHER TROUBLESHOOTING FOUND RELAY WAS INTERMITTNET, PROBABLE CAUSE AT THIS TIME UNKNOWN, THIS IS SUPPOSE TO BE AN IMPROVED RELAY SO THERE IS NO RECOMMENDATIONS AT THIS TIME.
